# SDR CALA2022050901174

- Difficulty date: May 7, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 72,214 hours, 26,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 22282
- Condition: Failed Insp
- Location: M01675
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT DOOR 1LH INOP, EXTERIOR SLIDE LIGHT, BOTH MONUMENT LIGHTS ON G7 CLOSET, CENTER OVERHEAD EXIT SIGN LIGHT CHARGER FAILED TEST ON CHARGER, REMOVED AND REPLACED M01675 AND BATTERY, LIGHTS OPS CHECKED GOOD REF. AMM 33-51-06-960-806 / 33-51-06-906-805.
